# SDR CALA2017081802767

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 66,893 hours, 7,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D L3 DOOR 2EA EMER LT POWER PACK (M33406) FOUND LOW CAPACITY. REPLACED THE M/D L3 DOOR EMER LT POWER PACK M33406 AND OPERATION AL TEST CARRY OUT, FOUND NORMAL AS PER AMM 33-51-06-960-802 REV80 .
